# SDR HEEA966599

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1078G
- Make and model: Bell 206L-1
- Aircraft serial: 45398
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Inoperative
- Location: Ccockpit Atc
- Component: KT76
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSPONDER INOPERATIVE. REPLACED DETERIORATED RESISTOR R477.  REPLACED PHOTOCELL V301 DUE TO WEAK REPLY LIGHT.  REPAIRED.  COOKED UNIT.  FOUND MTL TO BE BELOW SPECS.  ALIGNED RECEIVER.  REPAIRED.  BENCH CHECK GOOD.
